# SDR UIEA2020120102501

- Difficulty date: December 1, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,247 hours, 25,341 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: ASP4560
- Part serial: 1835
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD BOOST PUMP HAS INTERMITTENT PRESSURE LIGHT WHEN OPERATING.  REMOVED AND REPLACED LEFT FWD BOOST PUMP PRESSURE SWITCH, IAW AMM 28-42-01.  OPERATIONS AND LEAK CHECKS OK.
